# SDR QR9R2024082900001

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720619211
- Aircraft time: 5,372 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 19A3047
- Part serial: 1041
- Condition: Sticking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AXIAL BLOWER WAS RECEIVED NEW FROM SUPPLY. PRIOR TO INSTALLATION, MAINTENANCE DETECTED THE AXIAL BLOWER FAN BLADE STICKING AND NOT SPINNING FREELY. PART WAS TAGGED UNSERVICEABLE AND RETURNED TO SUPPLY.
